MAUDE Adverse Event Report: CARDINAL HEALTH EPUMP SAFETY SCREW SPIKE SET; PUMP, INFUSION, ENTERAL

CARDINAL HEALTH EPUMP SAFETY SCREW SPIKE SET; PUMP, INFUSION, ENTERAL
Model Number 775659
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the tubing is defective and it makes bubbles during a feed.It also appears that the tubing is pinched and causes feed errors.Per additional information received on 25-jul-2022, nothing was replaced.They we¿re just having problems with the wiring tube as it gets bubbles inside and blocks the machine.When they change it, sometimes it works, and sometimes they need to change it five times.There¿s a defect with the wiring tube itself.They have had the machine and formula checked and they are fine.
 
Additional Manufacturer Narrative
A device history record review could not be performed because a lot number was not received with the complaint.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.Photos were provided for review.Examining the pictures can detect a kink on the tube, and air bubbles along the tube.Two used samples were also received for evaluation.A visual and functional inspection was performed on the returned samples and no issues were found; the problem shown in the photos was not able to be duplicated on the physical samples.Based on the available information, a root cause could not be determined.A corrective and preventive action is not required at this time.This complaint will be used for tracking and trending purposes.

Brand Name
EPUMP SAFETY SCREW SPIKE SET
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key15153321
Report Number1282497-2022-10709
Device Sequence Number14856541
Product Code LZH
UDI-Device Identifier10884521155831
UDI-Public10884521155831
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number775659
Device Catalogue Number775659
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2022
Supplement Date Received by Manufacturer07/11/2022
Initial Report FDA Received Date08/02/2022
Supplement Report FDA Received Date10/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown